MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL AP PC STEM 10 MM; SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL AP PC STEM 10 MM; SHOULDER HUMERAL STEMS
Catalog Number 113010200
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary (b)(6) 2016, this is first revision for ongoing pain, glenoid loosening and stem malposition.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : product code 113010200, lot number 534457.Device history review: review of the device history records did not reveal any related manufacturing deviations or anomalies that would have contributed to the reported event.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP PC STEM 10 MM
Common Device Name
SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7376994
Report Number1818910-2018-56249
Device Sequence Number1456202
Product Code KWS
UDI-Device Identifier10603295005513
UDI-Public10603295005513
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113010200
Device Lot Number534457
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;